Header menu link for other important links
Pseudo-Hermiticity, weak pseudo-Hermiticity and η-orthogonality condition
Published in Elsevier
Volume: 301
Issue: 3-4
Pages: 173 - 176
We discuss certain features of pseudo-Hermiticity and weak pseudo-Hermiticity conditions and point out that, contrary to a recent claim, there is no inconsistency if the correct orthogonality condition is used for the class of pseudo-Hermitian, PT symmetric Hamiltonians of the type Hβ = [p + iβv(x)]2/2m + V (x). © 2002 Elsevier Science B.V. All rights reserved.
About the journal
Published in Elsevier
Open Access
Impact factor